MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. FS DISPOSABLE INTERFACE; POWERED LASER SURGICAL INSTRUMENT

JOHNSON & JOHNSON SURGICAL VISION, INC. FS DISPOSABLE INTERFACE; POWERED LASER SURGICAL INSTRUMENT
Model Number 660065AN
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot numbers of the devices and quantity 60382514 (x2).60335190 (x3).Two (2) investigations were completed during the period.No product deficiency was identified.A review of the records related to the device that included labeling, manuals, trending, and risk documentation reviews was performed.A review of the device history record (dhr) showed that the system and its components met all specifications prior to being released.The risks and mitigations associated with the complaint issue are identified in existing risk documents and no new risks were identified as part of this investigation.The patient interface (pi) suction ring may lose suction during a procedure.Label copy states corneal fixation vacuum loss can occur.There are several factors that may contribute to suction issues such as doctor¿s technique in applying the suction ring to the cornea, doctor¿s technique in squeezing the pi clip to secure the suction ring to the pi cone and patient anatomy affecting the interface between the patient¿s cornea and the suction ring.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
This report summarizes 5 malfunction events.The events were related to suction loss during laser fire.There were no patient injuries reported associated to the events.
 
Additional Manufacturer Narrative
Correction - it was initially reported there were 5 events however, the correct number of events is 6.The lot number of the product is 60335190.In the initial report is was also indicated that the amount of events involving this lot number were 3 however, with the correction on the number of events this amount is also being corrected.The total number of events for lot number 60335190 is 4.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Device evaluation: three (3) investigations were completed during the period.No product deficiency was identified.A review of the records related to the device that included labeling, manuals, trending, and risk documentation reviews was performed.A review of the device history record (dhr) showed that the system and its components met all specifications prior to being released.The risks and mitigations associated with the complaint issue are identified in existing risk documents and no new risks were identified as part of this investigation.

Brand Name
FS DISPOSABLE INTERFACE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
31 technology drive
irvine CA 92618
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key15695649
Report Number3012236936-2022-02717
Device Sequence Number7272103
Product Code HNO
UDI-Device Identifier05050474535305
UDI-Public(01)05050474535305
Combination Product (Y/N)N
PMA/510(K) Number
K060372
Number of Events Summarized5
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number660065AN
Device Catalogue Number660065AN
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2022
Supplement Date Received by Manufacturer01/24/2023
01/25/2023
Initial Report FDA Received Date10/29/2022
Supplement Report FDA Received Date01/24/2023
01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown